Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 302, NWS Tulsa, OK

August 27, 2019Crawford County, Sebastian County, Arkansas; 5 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 27, 2019, 12:44 AM CDT for Crawford County, Sebastian County, Arkansas; 5 counties in Oklahoma. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2019, 12:44 AM CDT (05:44 UTC)
Expired
Aug 27, 2019, 1:30 AM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, AR, Sebastian County, AR, Adair County, OK, Haskell County, OK, LeFlore County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 1:00 AM CDTTSTM WND DMGSallisaw, OKLARGE TREES UPROOTED OFF HIGHWAY 59 NEAR SALLISAW. TIME ESTIMATED VIA RADAR. PHOTOS RECEIVED VIA SOCIAL MEDIA.
Aug 27, 1:09 AM CDTTSTM WND DMGFort Smith, ARMULTIPLE TREES UPROOTED. PHOTOS RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
Aug 27, 1:10 AM CDTTSTM WND DMGFort Smith, ARCARPORT TORN OUT AND TWISTED.
Aug 27, 1:15 AM CDTTSTM WND DMGArkoma, OKTREE UPROOTED AND FELL ONTO A ROOF OF A HOUSE.
Aug 27, 1:17 AM CDTTSTM WND GST 652 Ese Vian, OKSTORM SPOTTER ESTIMATED WINDS OF 60 TO 65MPH BETWEEN VIAN AND SALLISAW.
Aug 27, 1:30 AM CDTTSTM WND DMGSpiro, OKTREES DOWN IN SPIRO. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 10:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
958 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

348 
WUUS54 KTSA 270544
SVRTSA
ARC033-131-OKC001-061-079-101-135-270630-
/O.NEW.KTSA.SV.W.0302.190827T0544Z-190827T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1244 AM CDT Tue Aug 27 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Western Crawford County in northwestern Arkansas...
  Western Sebastian County in west central Arkansas...
  Haskell County in southeastern Oklahoma...
  Sequoyah County in east central Oklahoma...
  Southern Adair County in northeastern Oklahoma...
  Northern Le Flore County in southeastern Oklahoma...
  Southeastern Muskogee County in east central Oklahoma...

* Until 130 AM CDT.

* At 1244 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles east of Stilwell to 4 miles west of Brushy
  Lake State Park to 4 miles northeast of Keefeton, moving southeast
  at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Sallisaw...                       Poteau...
  Stigler...                        Cedarville...
  Natural Dam...                    Greenwood...
  Alma...                           Barling...
  Pocola...                         Muldrow...
  Roland...                         Lavaca...
  Spiro...                          Arkoma...
  Warner...                         Vian...
  Panama...                         Gore...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 17.
 Interstate 40 in Oklahoma between mile markers 276 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3498 9440 3510 9523 3569 9537 3559 9494
      3564 9485 3564 9481 3566 9481 3583 9451
      3576 9449 3576 9439 3544 9407
TIME...MOT...LOC 0544Z 321DEG 47KT 3579 9451 3553 9489 3564 9529 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
568 
WWUS54 KTSA 270605
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
105 AM CDT Tue Aug 27 2019

OKC001-270614-
/O.CAN.KTSA.SV.W.0302.000000T0000Z-190827T0630Z/
Adair OK-
105 AM CDT Tue Aug 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAIR COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened therefore the 
warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.

LAT...LON 3498 9440 3510 9523 3549 9532 3551 9496
      3561 9468 3563 9456 3562 9448 3563 9427
      3544 9407
TIME...MOT...LOC 0604Z 296DEG 63KT 3556 9418 3536 9446 3544 9523 

$$

ARC033-131-OKC061-079-101-135-270630-
/O.CON.KTSA.SV.W.0302.000000T0000Z-190827T0630Z/
Crawford AR-Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
Muskogee OK-
105 AM CDT Tue Aug 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN CRAWFORD...WESTERN SEBASTIAN...HASKELL...SEQUOYAH...
NORTHERN LE FLORE AND SOUTHEASTERN MUSKOGEE COUNTIES...

At 104 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Dyer to near Arkoma to 5 miles
north of Porum, moving southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Poteau...
Stigler...                        Cedarville...
Greenwood...                      Alma...
Barling...                        Pocola...
Muldrow...                        Roland...
Lavaca...                         Spiro...
Arkoma...                         Warner...
Vian...                           Panama...
Dyer...                           Hackett...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 17.
 Interstate 40 in Oklahoma between mile markers 276 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3498 9440 3510 9523 3549 9532 3551 9496
      3561 9468 3563 9456 3562 9448 3563 9427
      3544 9407
TIME...MOT...LOC 0604Z 296DEG 63KT 3556 9418 3536 9446 3544 9523 

HAIL...<.75IN
WIND...60MPH
 
$$
305 
WWUS54 KTSA 270611
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
111 AM CDT Tue Aug 27 2019

ARC033-131-OKC061-079-101-135-270630-
/O.CON.KTSA.SV.W.0302.000000T0000Z-190827T0630Z/
Crawford AR-Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
Muskogee OK-
111 AM CDT Tue Aug 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN CRAWFORD...WESTERN SEBASTIAN...HASKELL...SEQUOYAH...
NORTHERN LE FLORE AND SOUTHEASTERN MUSKOGEE COUNTIES...

At 111 AM CDT, severe thunderstorms were located along a line
extending from near Dyer to 2 miles southwest of Fort Smith Regional
Airport to 5 miles east of Porum, moving southeast at 50 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Poteau...
Stigler...                        Cedarville...
Greenwood...                      Alma...
Barling...                        Pocola...
Muldrow...                        Roland...
Lavaca...                         Spiro...
Arkoma...                         Warner...
Vian...                           Panama...
Dyer...                           Hackett...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 17.
 Interstate 40 in Oklahoma between mile markers 276 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. People outside should move 
to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3498 9440 3510 9523 3549 9532 3551 9496
      3561 9468 3563 9456 3562 9448 3563 9427
      3544 9407
TIME...MOT...LOC 0611Z 320DEG 45KT 3551 9413 3532 9441 3539 9518 

HAIL...<.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 12:15 AM CDT, 29 minutes earlier.

Area forecast discussion, Aug 27, 12:15 AM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1215 AM CDT Tue Aug 27 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR to MVFR conditions are common across eastern Oklahoma and
western Arkansas early this morning with IFR conditions occurring
in the heavier thunderstorms. Will keep thunderstorms in the
TAF for the western Arkansas sites and KMLC until 11z at the
latest. Conditions improve during the day on Tuesday.

&&

.PREV DISCUSSION... /Issued 901 PM CDT Mon Aug 26 2019/

DISCUSSION...
Severe thunderstorms continue to develop in the vicinity of the
cold front that is advancing into northeast Oklahoma at this
hour. The front is currently near a Copan to Red Rock line.
The airmass just in advance of the cold front is still uncapped
with surface based cape running in the vicinity of 5000 J/kg.
Still the potential for a tornado over the next hour or so across
northeast Oklahoma if any of the discrete cells can stay rooted
along the surface boundary. As the cap strengthens over the next
few hours the activity will become more elevated as the cold front
spreads south. Still expecting a cluster of storms to develop overnight
across southern portions of the area as the low level jet increases.

Have made some adjustments to pops for Tonight to reflect current
trends in short-term model guidance.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....10
Hazardous weather outlook, Aug 27, 12:27 AM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1227 AM CDT Tue Aug 27 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1227 AM CDT Tue Aug 27 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Generally south of highway 412.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma into
    western Arkansas.

FLASH FLOOD.
	RISK...Limited.
	AREA...Generally south of highway 412.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Generally south of highway 412.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms are expected to continue
through the overnight hours across much eastern Oklahoma and
western Arkansas, mainly south of highway 412, as a cold
front moves through the region. Strong gusty winds and
large hail will continue to be a concern. Heavy rain and flash
flooding will also be a threat with 1 to 2 inches of rain possible
in a short period of time.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY through Thursday...No Hazards.
FRIDAY through Sunday...Thunderstorm Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Storms may be ongoing early Tuesday with the focus pushing
into southeast Oklahoma and west central Arkansas. Additional
storms may develop Tuesday night into early Wednesday as the
cold front makes only slow progress southward. The continued
chances for showers and storms will raise the potential for
additional heavy rainfall and associated flooding concerns.
A brief dry period is forecast for later this week with
thunderstorm chances returning next weekend.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Aug 26, 11:49 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     GROVE                   36.59N 94.77W
08/26/2019                   DELAWARE           OK   LAW ENFORCEMENT

            SEVERAL REPORTS OF DAMAGE IN THE AREA OF GROVE AND
            WYANDOTTE INCLUDING NUMBER 10 BRIDGE NEAR ELK RIVER WHICH
            IS CLOSED DUE TO POWER LINES DOWN. TIME IS ESTIMATED FROM
            RADAR.

&&

SNIDER
Special weather statement, Aug 26, 11:50 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1150 PM CDT Mon Aug 26 2019

OKZ060-061-270515-
Tulsa OK-Rogers OK-
1150 PM CDT Mon Aug 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS AND
NORTHEASTERN TULSA COUNTIES UNTIL 1215 AM CDT...

At 1150 PM CDT, a strong thunderstorm was located 3 miles southeast
of Collinsville, moving southeast at 35 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations in or near the path include...
Tulsa...                          Owasso...
Catoosa...                        Collinsville...
Oologah...

This includes Interstate 44 between mile markers 237 and 240.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

LAT...LON 3645 9564 3616 9571 3616 9574 3623 9587
      3643 9585 3642 9581 3648 9581
TIME...MOT...LOC 0450Z 306DEG 29KT 3634 9578
Local storm report, Aug 26, 11:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     BELLA VISTA             36.43N 94.23W
08/26/2019                   BENTON             AR   PUBLIC

            VIDEO ON SOCIAL MEDIA SHOWS AT LEAST ONE LARGE TREE
            UPROOTED ALONG WITH SEVERAL BRACNHES DOWNED. TIME
            ESTIMATED FROM RADAR.

&&

SNIDER
Local storm report, Aug 27, 12:01 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT TUE AUG 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND DMG     CENTERTON               36.36N 94.29W
08/26/2019                   BENTON             AR   PUBLIC

            SEVERAL REPORTS RELAYED BY BROADCAST MEDIA OF TREE AND
            PROPERTY DAMAGE ACROSS CENTERTON AND THE SURROUNDING
            AREA. TIME IS ESTIMATED BY RADAR.

&&

SNIDER
Local storm report, Aug 27, 12:14 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT TUE AUG 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND DMG     2 NW BENTONVILLE        36.39N 94.23W
08/26/2019                   BENTON             AR   BROADCAST MEDIA

            LARGE TREE BRANCH DOWN NEAR NW 13TH ST. THE MEDIA ALSO
            RELAYED A REPORT OF SEVERAL TREES DOWN ACCORDING TO THE
            MAYOR OF BENTONVILLE WITHIN THE CITY OF BENTONVILLE. TIME
            IS ESTIMATED FROM RADAR.

&&

SNIDER
Special weather statement, Aug 27, 12:33 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1233 AM CDT Tue Aug 27 2019

OKZ067-068-270600-
Cherokee OK-Wagoner OK-
1233 AM CDT Tue Aug 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER AND
NORTHWESTERN CHEROKEE COUNTIES UNTIL 100 AM CDT...

At 1233 AM CDT, a strong thunderstorm was located over Wagoner,
moving southeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Wagoner...                        Okay...
Lost City...

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
east central Oklahoma.

LAT...LON 3590 9551 3606 9540 3605 9498 3583 9535
TIME...MOT...LOC 0533Z 295DEG 36KT 3597 9538

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 10:27 PM CDTSevere Thunderstorm WarningTSABenton, Washington48 min
Aug 26, 11:00 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington45 min
Aug 26, 11:34 PM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Washington41 min
Aug 27, 1:11 AM CDTFlash Flood WarningTSACrawford, Sebastian3 hr
Aug 27, 1:23 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian52 min
Aug 27, 1:39 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
Aug 27, 2:10 AM CDTAreal Flood AdvisoryTSASebastian3 hr
Aug 26, 7:05 PM CDTSpecial Weather StatementTSAOsage40 min
Aug 26, 7:10 PM CDTSevere Thunderstorm WarningTSAOsage50 min
Aug 26, 7:22 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Aug 26, 7:47 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee43 min
Aug 26, 8:01 PM CDTSpecial Weather StatementTSAOsage44 min
Aug 26, 8:08 PM CDTSevere Thunderstorm WarningTSAOsage52 min
Aug 26, 8:15 PM CDTSevere Thunderstorm WarningTSAOsage45 min
Aug 26, 8:38 PM CDTSevere Thunderstorm WarningTSAOttawa52 min
Aug 26, 8:55 PM CDTSevere Thunderstorm WarningTSAOsage, Washington50 min
Aug 26, 8:57 PM CDTSpecial Weather StatementTSANowata48 min
Aug 26, 9:03 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers42 min
Aug 26, 9:17 PM CDTTornado WarningTSANowata, Rogers17 min
Aug 26, 9:19 PM CDTTornado WarningTSAOttawa19 min
Aug 26, 9:37 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa53 min
Aug 26, 9:39 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers51 min
Aug 26, 9:48 PM CDTSpecial Weather StatementTSANowata42 min
Aug 26, 10:05 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner25 min
Aug 26, 10:16 PM CDTSpecial Weather StatementTSAWashington44 min
Aug 26, 10:23 PM CDTAreal Flood AdvisoryTSADelaware, Ottawa2 hr
Aug 26, 10:28 PM CDTSevere Thunderstorm WarningTSAOsage, Washington47 min
Aug 26, 10:52 PM CDTSpecial Weather StatementTSATulsa23 min
Aug 26, 11:01 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes119 min
Aug 26, 11:03 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Washington42 min
Aug 26, 11:06 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes3 hr
Aug 26, 11:17 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner43 min
Aug 26, 11:26 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner49 min
Aug 26, 11:28 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner47 min
Aug 26, 11:43 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner47 min
Aug 26, 11:46 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee44 min
Aug 26, 11:50 PM CDTSpecial Weather StatementTSARogers25 min
Aug 27, 12:07 AM CDTFlash Flood WarningTSAAdair, Cherokee, Mayes, Rogers, Wagoner3 hr
Aug 27, 12:17 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah, Wagoner43 min
Aug 27, 12:33 AM CDTSpecial Weather StatementTSACherokee27 min
Aug 27, 12:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Muskogee, Sequoyah, Wagoner3 hr
Aug 27, 1:51 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha39 min
Aug 27, 2:20 AM CDTSpecial Weather StatementTSAPushmataha25 min
Aug 27, 2:55 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha3 hr
Aug 27, 3:20 AM CDTSpecial Weather StatementTSAPushmataha55 min
Aug 27, 4:20 AM CDTSpecial Weather StatementTSAPushmataha40 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.